# SDR NOCA07507

- Difficulty date: March 28, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 7603 · Power Lever
- Part: Relay
- Part number: BACR13CG2A
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE FAILS TO START.  TROUBLESHOT PER FIM 76-11-00 FIG 108.  REPLACED LEFT ENG FUEL/IGN CONTROL RELAY (K1251) PER WDM 76-11-11.  OPERATED LEFT ENG PER MM 71-00-00-862-088-HO1, SEVERAL TIMES.  ALL STARTS NORMAL.  NO FAULTS NOTED.
